Bitte verwenden Sie diesen Link, um diese Publikation zu zitieren, oder auf sie als Internetquelle zu verweisen: http://hdl.handle.net/10419/171839
Autoren: 
Zu, Yang
Datum: 
2015
Quellenangabe: 
[Journal:] Econometrics [ISSN:] 2225-1146 [Volume:] 3 [Year:] 2015 [Issue:] 3 [Pages:] 561-576
Zusammenfassung: 
This paper studies the asymptotic normality for the kernel deconvolution estimator when the noise distribution is logarithmic chi-square; both identical and independently distributed observations and strong mixing observations are considered. The dependent case of the result is applied to obtain the pointwise asymptotic distribution of the deconvolution volatility density estimator in discrete-time stochastic volatility models.
Schlagwörter: 
kernel deconvolution estimator
asymptotic normality
volatility density estimation
JEL: 
C13
C22
C46
C58
Persistent Identifier der Erstveröffentlichung: 
Creative-Commons-Lizenz: 
http://creativecommons.org/licenses/by/4.0/
Dokumentart: 
Article

Datei(en):
Datei
Größe
296.69 kB





Publikationen in EconStor sind urheberrechtlich geschützt.